# SDR MASA200601874

- Difficulty date: July 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 19,874 hours, 15,599 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7323 IAD - STALL FAIL CAUTION MESSAGE.  MX RESET SYSTEM.
